# SDR ABXA010842

- Difficulty date: April 3, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 53,983 hours, 24,667 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER CUSP AT F.S. 6700, LONGERON 20 RIGHT, HAD POPPED RIVET HEADS FROM CORROSION BULGE. CUTOUT DAMAGED AREA AND INSTALLED NEW DOUBLER AND FILLER, AND REPAIRED AREA IAW DC-8 SRM 51-3-0, 53-2-0, 51-1-20D, 53-3-1 AND 51-1-8.
